# SDR ASAA2013120596859

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E IS CHAFED JUST INBD INBD FLAP, OTBD TRACK TORQUE TUBE ACCESS PANEL, PN 65-69646-150.  BLENDED PANEL, FOUND TO BE OUT OF LIMITS, FABRICATED, LOCATED AND DRILLED NEW PANEL FOR LT WING TORQUE TABS ACCESS PANEL IAW SRM 57-02-1A-1 AND SRM 51-40-02-0G-0.
